# SDR 2002UALA00044

- Difficulty date: January 8, 2002
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N335UA
- Make and model: Boeing 737322
- Aircraft serial: 24230
- Aircraft time: 41,080 hours, 21,352 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND FUSELAGE DENT AT STA 380 TO STA 391 BETWEEN STR 14L AND STR 15L.  MAJOR REPAIR ACCOMPLISHED.  ACCOMPLISHED DOUBLER REPAIR.
